# SDR AALA202211229690

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 62,771 hours, 30,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS ILLUMINATED OVER AFT ENTRY DOOR AND REAR OF AIRCRAFT ROW 12 AND BACK. RESET CABIN INTERCOMMUNICATION DATA SYSTEM PER AMM 33-50-00.
